On two rational difference equations

Yang, Xiaofan, Evans, David J. and Megson, Graham M. (2006) On two rational difference equations. Applied Mathematics and Computation, 176 (2). pp. 422-430. ISSN 0096-3003

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1016/j.amc.2005.09.031
Item Type: Article
Subjects: University of Westminster > Science and Technology > Electronics and Computer Science, School of (No longer in use)
Depositing User: Miss Nina Watts
Date Deposited: 03 Feb 2009 14:47
Last Modified: 20 Oct 2009 13:43
URI: http://westminsterresearch.wmin.ac.uk/id/eprint/5801

Actions (login required)

Edit Item (Repository staff only) Edit Item (Repository staff only)